# SDR CALA2024123101730

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 64,554 hours, 28,265 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM AIR R WING LEAK LOCKED FOR DISCUSSING WITH TOMC CONTROLLER CORRECTIVE ACTION. ITEM LOCKED TO CONFIRM FIX. CHECKED BMC2 HAD PREVIOUS FLT LEAK DETECTION LOOP B RIGHT WING AND R WING LEAK FAULT ECAM FAULT. T/S PER TSM HAD NO FAULTS WITH LOOP WIRING CHECKS MEG CKD WIRING AND LCR ON LOOPS ALL VALUES WITHIN LIMITS NEED TO DE PANEL AND LEAK CHECK. REF ASM 36-22-01 T/S RIGHT WING BLEED AIR DUCTING USING TASK 36-11-48-790-001-A, FOUND AIR LEAK UNDER PANEL 621BT.  REMOVED RIGHT WING ANTI ICE DUCT PER AMM 30-11-42-000--001-A INSTALLED NEW BLEED DUCTS WITH SEALS REF IPC 36-11-05-08 ITEM 10 AND IPC 36-11-05-07 ITEMS 110 AND 120. PERFORMED LEAK CHECK PER TSM 36-11-48. RAN WING ANTI ICE WITH APU AND ENGINE BLEED SYSTEMS AND LEAKED CHECKED ENTIRE SYSTEM. NO LEAKS NOTED. RAN ENGINE AT PART POWER NOT MESSAGES OR LEAKS NOTED. A/C OK TO CONTINUE. ALL REMOVED PANELS REINSTALLED.
